# SDR UIEA2019020803152

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 88,198 hours, 16,618 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Indicator
- Part number: 51VM13
- Part serial: T16609
- Condition: Malfunctioned
- Location: Low Flow
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E COOLING LOW FLOW PANEL LEVER DOES NOT SPRING BACK TO CLOSE. ( R/R E/E COOLING MONITOR INDICATOR IAW B767 AMM 21-58-34. OPS CHECK NORMAL.  )
